Skip to Main content Skip to Navigation
Journal articles

An Interval Approach to Compute Invariant Sets

Thomas Le Mézo 1, 2 Luc Jaulin 2, 1 Benoit Zerr 2, 1
1 Pôle STIC_OSM
ENSTA Bretagne - École Nationale Supérieure de Techniques Avancées Bretagne
2 Lab-STICC_ENSTAB_CID_PRASYS
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
Abstract : This paper proposes an original interval-based method to compute an outer approximation of all invariant sets (such as limit cycles) of a continuous-time non-linear dynamic system which are included inside a prior set of the state space. Contrary to all other existing approaches, our method has the following properties: (i) it is guaranteed (a solution cannot be lost), (ii) it is applicable to a large class of systems without any specific assumption such as the knowledge of a Lyapunov function or any partial linearity, and (iii) there is no need to integrate the system.
Document type :
Journal articles
Complete list of metadatas

Cited literature [42 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01497267
Contributor : Thomas Le Mézo <>
Submitted on : Tuesday, March 28, 2017 - 2:46:53 PM
Last modification on : Wednesday, August 5, 2020 - 3:44:25 AM
Long-term archiving on: : Thursday, June 29, 2017 - 4:42:40 PM

File

root.pdf
Files produced by the author(s)

Identifiers

Citation

Thomas Le Mézo, Luc Jaulin, Benoit Zerr. An Interval Approach to Compute Invariant Sets. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2017, 62 (8), pp.4236 - 4242. ⟨10.1109/TAC.2017.2685241⟩. ⟨hal-01497267⟩

Share

Metrics

Record views

642

Files downloads

723